MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION MOSAIC AORTIC BIOPROSTHETIC HEART VALVE; HEART-VALVE, NON-ALLOGRAFT TISSUE

MEDTRONIC HEART VALVES DIVISION MOSAIC AORTIC BIOPROSTHETIC HEART VALVE; HEART-VALVE, NON-ALLOGRAFT TISSUE
Model Number 305C2
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Date of Event 08/28/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without the return of the product, no definitive conclusion can be made regarding the clinical observation.
 
Event or Problem Description
Medtronic received information that during the implant of this aortic bioprosthetic valve, the valve was implanted and explanted.The reason for explant and the replacement valve was not reported.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
Medtronic received additional information that the surgeon reported there was concern of dehiscence on the left side of the annulus and chose to replace the aortic root in addition to the valve.The valve was replaced with a non-medtronic product.There were no allegations against the valve or its function.Patient weight added.If information is provided in the future, a supplemental report will be issued.

Brand Name
MOSAIC AORTIC BIOPROSTHETIC HEART VALVE
Common Device Name
HEART-VALVE, NON-ALLOGRAFT TISSUE
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key6945732
Report Number2025587-2017-01830
Device Sequence Number1208340
Product Code LWR
UDI-Device Identifier00643169594746
UDI-Public00643169594746
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P990064
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/16/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/14/2022
Device Model Number305C2
Device Catalogue Number305C221
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/18/2017
Supplement Date Received by Manufacturer10/10/2017
Initial Report FDA Received Date10/12/2017
Supplement Report FDA Received Date10/16/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age40 YR
Patient Weight51